Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iftikaaar

redness from duac gel usage and blackheads

Recommended Posts

hi guys

i have recently been using duac once daily as prescribed by my doctor. But after 2 weeks i have started noticing redness of skin and blackheads have formed. i am quite worried that if i persist with this gel the skin will worsen rather than improve.

please if someone can suggest what can be done to reduce the redness and how long it can take and also what can be done to remove the blackheads and red acne scars/spots from before. i have used the gel for 2 weeks and have stopped using it for two days now.

Cheers guys.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×